Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Obesity post intake of drugs,weight loss program - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi i must go but I will come back in 20 minutes
User :   Shall I stay or do I have to log in again?
Doctor :   free chat is only once
Doctor :   after sometime you can come anytime in paid service
User :   Okey then i will ask you this :)
Doctor :   ok
User :   I have a BMI 31
User :   My weight went up after taking this drugs..... Zyprexa, Remeron and Zoloft
User :   What drug do you recomend for me to use for losing wight?
Doctor :   drugs are with many side effect
Doctor :   to loose weight
Doctor :   and it is to be taken with strict medical supervision or guidance
Doctor :   and the drugs
Doctor :   you are taking shall i know the indication
Doctor :   for you
Doctor :   hello are you there
Doctor :   but the best methods i can help you with
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, we are available 24/7 please get back to us if you need further medical advice.

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor